Ringing in the Ears after Treatment

OncoLink
Ultima Vez Modificado:: 8 de junio de 2012

Question:

Since getting treatment for my cancer, I have ringing in the ears. Is there anything that will make this go away?

Answer:

Alexander Lin, MD, Radiation Oncologist at Penn Medicine, responds:

Platinum-based chemotherapy can cause ringing in the ears. If you are receiving this type of chemotherapy currently, you may want to discuss your symptoms with your medical oncologist to see if changes in your chemotherapy dose or regimen should be considered.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Head and Neck Cancer Q&A Webchat transcript.

Palabras clave

Haga clic en cualquiera de estos términos para más artículos relacionados

A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Manténgase informado con las últimas informaciones de OncoLink!   Subscribe to OncoLink eNews
View our newsletter archives